# SDR HNAA2013122300634

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 52,469 hours, 57,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHT IS DIM AT ROW 4DF.  R & R BULBS IN EMERGENCY SIDEWALL LIGHT. OPS CHECKED GOOD.
